Alert archive / Oklahoma / River Flood Warnings in 2013

River Flood Warning 12, NWS Tulsa, OK

May 21, 2013Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 21, 2013, 8:27 PM CDT for Cherokee County, Oklahoma. It took effect at May 23, 2013, 7:00 AM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 8:27 PM CDT (01:27 UTC)
In effect from
May 23, 2013, 7:00 AM CDT
Expired
May 23, 2013, 10:00 PM CDT
In force
15 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 10.65 ft at May 23, 2013, 3:00 AM CDT.

actionminormoderate5101505/2205/2305/2405/25
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WGUS44 KTSA 220127
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT TUE MAY 21 2013


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 
 
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC021-220927-
/O.NEW.KTSA.FL.W.0012.130523T1600Z-130524T0300Z/
/TALO2.1.ER.130523T1600Z.130523T1800Z.130523T2100Z.NO/
827 PM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM THURSDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  700 PM TUESDAY THE STAGE WAS  6.45 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THURSDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 11.1 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER IS EXPECTED 
  TO FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER IS TOO HAZARDOUS 
  DUE TO STRONG TURBULENCE.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
3 follow-up statements
479 
WGUS84 KTSA 220751
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
251 AM CDT WED MAY 22 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC021-221551-
/O.EXT.KTSA.FL.W.0012.130523T0600Z-130524T0320Z/
/TALO2.1.ER.130523T0600Z.130523T1200Z.130523T2120Z.NO/
251 AM CDT WED MAY 22 2013

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM LATE TONIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 AM WEDNESDAY THE STAGE WAS  6.63 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THURSDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR
  11.6 FEET BY THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  EXTREME TURBULENCE MAKES THE RIVER 
  TOO HAZARDOUS FOR FLOATING.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
424 
WGUS84 KTSA 221255
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
755 AM CDT WED MAY 22 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-222055-
/O.EXT.KTSA.FL.W.0013.130522T1743Z-130523T0027Z/
/WTTO2.1.ER.130522T1743Z.130522T1800Z.130522T1827Z.NO/
755 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM WEDNESDAY THE STAGE WAS 10.95 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 13.1 FEET 
  BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  EXTREME TURBULENCE MAKES THE RIVER UNSAFE
  FOR FLOATING.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-222055-
/O.EXT.KTSA.FL.W.0012.130523T1200Z-130524T0200Z/
/TALO2.1.ER.130523T1200Z.130523T1800Z.130523T2000Z.NO/
755 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM THURSDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  700 AM WEDNESDAY THE STAGE WAS  6.74 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 
  11.2 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER IS TOO HAZARDOUS 
  DUE TO STRONG TURBULENCE.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
462 
WGUS84 KTSA 221854
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 PM CDT WED MAY 22 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-221924-
/O.CAN.KTSA.FL.W.0013.000000T0000Z-130523T0027Z/
/WTTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
154 PM CDT WED MAY 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR WATTS.
* AT  100 PM WEDNESDAY THE STAGE WAS 10.86 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS CRESTED BELOW FLOOD STAGE 
  AT 11.4 FEET.  THE RIVER WILL CONTINUE FALLING AND REMAIN BELOW 
  FLOOD STAGE.


$$

OKC021-221924-
/O.CAN.KTSA.FL.W.0012.000000T0000Z-130524T0200Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
154 PM CDT WED MAY 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* AT  100 PM WEDNESDAY THE STAGE WAS  7.76 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CREST BELOW FLOOD
  STAGE AT 10.5 FEET THURSDAY MORNING. HOWEVER...THE RIVER WILL REMAIN 
  ABOVE ACTION STAGE UNTIL LATE THURSDAY EVENING. THEREFORE...THIS WARNING 
  WILL BE REPLACED BY A FLOOD ADVISORY.
* IMPACT...AT 9.5 FEET...NO FLOODING OCCURS BUT ALL RECREATIONAL FLOATING 
  ALONG THE ILLINOIS RIVER CEASES AT AND ABOVE 9.5 FEET.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 21, 6:48 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 21, 6:48 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
648 PM CDT TUE MAY 21 2013

.DISCUSSION...

THE 00Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
RAIN/STORMS ARE MOVING OUT...WITH SKIES CLEARING THIS EVENING. DUE
TO THE RECENT RAINS AND WET GROUND...SOME PATCHY FOG WILL LIKELY
DEVELOP. THINK THE FOG WILL BE MOST PROMINENT OVER SOUTHEAST OK
WHERE THE HEAVIEST RAINS FELL SO I HAVE BROUGHT KMLC DOWN TO IFR
VSBY. THE HYDROLAPSE BECOMES UNFAVORABLE FOR WIDESPREAD DENSE FOG
TONIGHT AS THE BOUNDARY LAYER DRIES OUT AFTER MIDNIGHT. SO FOR
NOW STAYED CONSERVATIVE ON VSBYS AT THE OTHER SITES.

LACY

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT TUE MAY 21 2013/

DISCUSSION...
LINEAR MCS THAT HAS FORMED AHEAD OF COMPACT UPPER SYSTEM SURGING
ACROSS OK/TX IS CURRENTLY MOVING ACROSS PORTIONS OF SERN OK. THE
LINE HAS BEEN STRONG/MARGINALLY SEVERE SO FAR...AND STILL COULD SEE
SOME 60+ MPH WIND GUSTS OVER THE NEXT FEW HOURS. HRRR HAS SHOWN A
VERY GOOD HANDLE ON THE COMPLEX...WITH THE LEADING EDGE EXITING OUR
FORECAST AREA AROUND 22Z-23Z. CURRENT FLASH FLOOD WATCH IS SET TO
EXPIRE AT 00Z...ALTHOUGH MAY EXTEND IT A FEW MORE HOURS. WILL TAKE A
LAST LOOK AT RADAR BEFORE FINAL DECISION. OTHERWISE...PARTIALLY
CLEARING SKIES ALONG WITH DRIER LOW-LEVEL AIR WILL ALLOW TEMPS TO
FALL INTO THE 50S FOR MUCH OF THE AREA.

WEAK SURFACE BOUNDARY MAY BE PRESENT ACROSS THE AREA ON
WEDNESDAY...ALTHOUGH ATMOSPHERE SHOULD BE TOO DRY AND WORKED OVER TO
SUPPORT PRECIPITATION.

UPPER PATTERN WILL BECOME INCREASINGLY AMPLIFIED BY MID-TO-LATE
WEEK...WITH RIDGING THROUGH THE PLAINS SANDWICHED BY DEEP UPPER
SYSTEMS ACROSS THE PAC NW AND THE EAST COAST. MODELS SUGGEST THAT
SEVERAL WEAK WAVES WILL MOVE INTO THE MEAN RIDGE POSITION...WITH AT
LEAST SOME LOW POPS WARRANTED ACROSS WRN SECTIONS IN THE VERY
WARM/MOIST AIRMASS.

UPPER RIDGE SHOULD FLATTEN SOME ACROSS THE SRN/CENTRL PLAINS GOING
INTO THE WEEKEND. WITH THE FORECAST AREA ALONG THE SRN EDGE OF THE
STRONGER UPPER FLOW...SHOULD SEE PERIODIC SHOWER/THUNDERSTORM
EPISODES...ESPECIALLY ACROSS NE OK/NW AR. TOUGH TO PINPOINT WHICH
DAY WILL HAVE THE BEST CHANCES...SO HAVE MAINTAINED GENERAL CHANCE
POPS FOR ABOUT THE NRN HALF OF THE AREA FOR THE WEEKEND AND INTO
EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   55  81  58  78 /  10   0  10  20
FSM   58  83  62  81 /  60  10  10  10
MLC   55  83  61  84 /  20   0  10  20
BVO   52  81  54  77 /  10   0  10  20
FYV   54  79  55  76 /  70  10  10  10
BYV   56  79  55  77 /  70  10  10  10
MKO   55  82  60  79 /  20  10  10  20
MIO   54  78  56  78 /  20  10  10  10
F10   55  82  61  79 /  10   0  10  20
HHW   60  85  64  85 /  20   0  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ049-OKZ053-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...30
Hazardous weather outlook, May 21, 4:58 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT TUE MAY 21 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT TUE MAY 21 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET..ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA INTO NORTHEAST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF STRONG STORMS HAS WORKED ITS WAY ENTIRELY OUT OF THE
AREA... WITH WIDESPREAD RAIN CONTAINING EMBEDDED THUNDERSTORMS
CONTINUING BEHIND IT. PRECIPITATION WILL SLOWLY END FROM
NORTHWEST TO SOUTHEAST THIS EVENING. UNTIL THEN... MODERATE RAIN
ACROSS EASTERN OKLAHOMA AND WESTERN OKLAHOMA WILL ADD TO ALREADY
HIGH TOTAL AMOUNTS. AREAL FLOODING IS OCCURRING AND WILL CONTINUE
THIS EVENING AS RUNOFF PERSISTS. A LIMITED THREAT FOR AN ISOLATED SEVERE
STORM WILL PERSIST INTO THIS EVENING ACROSS FAR SOUTHEAST OKLAHOMA
UNTIL THE UPPER SYSTEM FINALLY MOVES PAST THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL NOT BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ANOTHER FRONTAL BOUNDARY WILL MOVE SOUTH INTO THE AREA LATER THIS
WEEK AND WILL THEN REMAIN IN THE VICINITY FOR SEVERAL DAYS.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM THURSDAY
THROUGH MONDAY AS A RESULT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 21, 2:58 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT TUE MAY 21 2013

ARZ029-OKZ049-053-074>076-212100-
CHOCTAW OK-HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-SEBASTIAN
AR-
258 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     CHOCTAW...EASTERN HASKELL...LE FLORE...PUSHMATAHA AND LATIMER

AT 258 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF KANIMA TO 3 MILES SOUTHEAST OF
YANUSH TO GAY...MOVING EAST AT 45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3393 9559 3387 9583 3537 9513 3539 9489
      3536 9492 3529 9463 3530 9449 3542 9442
      3535 9423 3545 9408 3497 9422 3492 9444
      3451 9446 3450 9504 3424 9504 3423 9514
      3393 9516 3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 1958Z 274DEG 39KT 3533 9494 3468 9528
          3393 9561
Special weather statement, May 21, 3:56 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT TUE MAY 21 2013

ARZ019-020-029-OKZ076-212145-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
356 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 356 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF CASS TO 3 MILES SOUTHWEST OF
EXCELSIOR TO OCTAVIA...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OCTAVIA...BIG
CEDAR...MUSE...HODGEN...HEAVENER...HOWE...CAMERON...ROCK ISLAND...
POCOLA...ARKOMA...PLEASANT HILL...LIBERTY...PARADISE...CROSSROADS...
MILLTOWN...PATTERSON...MILL CREEK...PINEY...ALIX...TAFT...CONCORD...
OZARK...MULBERRY...CHARLESTON...BRANCH...URSULA...PETER PENDER...
VESTA...MEG...DENNING...CECIL...ALTUS...TONEY...LONELM...CRAVENS...
WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS BEND...
CASS...REDDING...WIEDERKEHR VILLAGE...FORT SMITH...HARTFORD...
HACKETT...GREENWOOD...BARLING...LAVACA...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...JENSON...
EXCELSIOR...MANSFIELD...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER...CENTRAL CITY...VAN BUREN...ALMA...KIBLER...
SHIBLEY...FURRY...DYER...HEAVENER RUNESTONE STATE PARK...ETNA AND
FORT SMITH REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
      3523 9393 3522 9402 3513 9404 3514 9413
      3510 9414 3507 9423 3496 9424 3492 9444
      3451 9446 3450 9490 3539 9443 3575 9392
      3577 9386 3577 9370 3538 9370
TIME...MOT...LOC 2056Z 243DEG 51KT 3575 9377 3518 9430
          3455 9464

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:50 AM CDTRiver Flood WarningTSAAdair18 hr
May 22, 1:57 PM CDTRiver Flood AdvisoryTSACherokee36 hr

Nearby

River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.